How do you get through cymbalta (duloxetine) withdrawal?

Taper slowly. You should talk to your health care provider about tapering off the medication slowly to avoid a discontinuation syndrome.

Related Questions

I've been on cymbalta (duloxetine) 3 weeks and want to go off it. Will I get withdrawal symptoms or it hasn't been long enough to get them?

Symptoms can occur. It is highly desirable for the dose to be tapered rather than stopped suddenly. The brain needs some time to adapt to the medication not being there and it is better for this to happen gradually. Three weeks would usually be long enough for the medication to have had sufficient effect to make tapering recommended. The actual taper may not need to be very long, just not a sudden stopping. Read more...

Does cymbalta (duloxetine) have a bad withdrawal while getting off such as hallucinations, throwing up, fever, shakes, and etc? If so I want to get off quickly!

No. I have had many patients stop Cymbalta (duloxetine) without problems. I have never had any patient relate any of the symptoms you are describing. Please call your treating physician to thoroughly review your treatment regimen: you may have an infection or other general medical illness complicating the situation, or perhaps a medication interaction with other medications you are taking. See your doctor. Read more...